U.S. doctors online nowAsk doctors free
Canada
A member asked:

My friend took 40 aleves (naproxen) last night and has had horrible stomach pains all day. she is bleeding black blood from her vaginal region. will she die?

1 doctor answer4 doctors weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
Emergency Dept.: at your local hospital is what is needed ASAP. Follow that up w/treatment by a mental health professional to get to the root of the cause for the overdose. The staff in the ED may give you a referral if you don't have one. Thanks for being a caring friend. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.